Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 81, NWS Milwaukee, WI

June 7, 2005Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2005, 2:47 PM CDT for Sauk County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 2:47 PM CDT (19:47 UTC)
Expired
Jun 7, 2005, 3:33 PM CDT
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Sauk County, WI

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 10:20 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 071947
SVRMKX
WIC111-072045-
/O.NEW.KMKX.SV.W.0081.050607T1947Z-050607T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 345 PM CDT

* AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 13 MILES WEST OF REEDSBURG...AND MOVING EAST AT
  15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  REEDSBURG AROUND 320 PM CDT...
  LAKE DELTON AND WEST BARABOO AROUND 345 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4370 9032 4352 9035 4346 8959 4364 8979

$$
3 follow-up statements
000 
WWUS53 KMKX 071958
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
257 PM CDT TUE JUN 7 2005

WIC111-072045-
/O.CON.KMKX.SV.W.0081.000000T0000Z-050607T2045Z/
SAUK-
257 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR 
NORTHERN SAUK COUNTY...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR LA VALLE...OR ABOUT 12 MILES WEST OF 
REEDSBURG...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LA VALLE AND IRONTON BY 305 PM CDT...
  REEDSBURG BY 325 PM CDT...
  6 MILES SOUTHWEST OF LAKE DELTON BY 345 PM CDT...

RADAR HAS DETECTED THAT THIS STORM ALSO HAS WEAK ROTATION. 
REMEMBER...SEVERE THUNDERSTORMS CAN AND DO PRODUCE TORNADOES WITH 
LITTLE ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT 
TUESDAY AFTERNOON FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST 
WISCONSIN.

LAT...LON 4370 9032 4352 9035 4346 8959 4364 8979

$$

WOOD
000 
WWUS53 KMKX 072017
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT TUE JUN 7 2005

WIC111-072045-
/O.CON.KMKX.SV.W.0081.000000T0000Z-050607T2045Z/
SAUK-
317 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR 
NORTHERN SAUK COUNTY...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR LA VALLE...OR ABOUT 6 MILES NORTHWEST OF 
REEDSBURG...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  REEDSBURG BY 325 PM CDT...
  WISCONSIN DELLS AND LAKE DELTON BY 345 PM CDT...

RADAR HAS DETECTED THAT THIS STORM HAS WEAK ROTATION. 
REMEMBER...SEVERE THUNDERSTORMS CAN AND DO PRODUCE TORNADOES WITH 
LITTLE ADVANCE WARNING.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4370 9032 4352 9035 4346 8959 4364 8979

$$

WOOD
000 
WWUS53 KMKX 072033
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT TUE JUN 7 2005

WIC111-072041-
/O.CAN.KMKX.SV.W.0081.000000T0000Z-050607T2045Z/
SAUK-
333 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAUK COUNTY IS 
CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR NORTHERN SAUK 
COUNTY HAS WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR 
NORTHERN SAUK COUNTY HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT 
TUESDAY AFTERNOON FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST 
WISCONSIN.

LAT...LON 4370 9032 4352 9035 4346 8959 4364 8979

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:40 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 7, 2:40 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
240 PM CDT TUE JUN 7 2005

.DISCUSSION...FORECAST FOCUS IS TIMING AND EXTENT OF CONVECTION
THIS WEEK.

IN THE SHORT TERM...MOST OF THE ONGOING CNVTN HAS BEEN SLIDING
EWD NR AND N OF WMFNT FM CNTRL MN TO NR SBM WITH NEW DVLPT ALG
ASSOCD OUTFLOW BDRY. STGST CELL WAS OVR NRN SAUK CO. WATCH STILL
GOING FOR PARTS OF CWA INCLUDING THAT STORM. WL FOLLOW THESE
TRENDS AND SPC LEAD TO PROVIDE RESOLUTION TO FCST STORM
COVERAGE AND INTENSITY IN FIRST PD.

LATER TNGT...ANOTHER MCS WILL LIKELY DVLP OVR THE NRN PLAINS.
THIS COMPLEX SHUD THEN ROLL EWD DOWN BACLIN ZN TWD NRN WI. AS LLJ
LEANS OVR TWD US WITH SFC WMFNT STILL IN THE AREA...SOME OF THIS CUD
GET INTO CWA ONCE AGN LATE TNGT OR ERLY WED.

AFTER THAT IN CONTINUING SW FLOW ALF...DAYTIME MLCAPES OF 2000-3000
J/KG ARE EXPECTED THROUGH THU WHILE ELEVATED CAPES AROUND 2000 J/KG
ARE EXPECTED AT NIGHT. VERY STEEP LAPSE RATES AND DRY AIR ALOFT IN
ADDITION TO WET BULB ZERO HTS AROUND 10 KFT WILL SUPPORT AT
LEAST ISOLATED SVR STORMS. KEPT POPS IN THE CHANCE CATEGORY SINCE
MOST ORGANIZED LIFT AND WIND SHEAR REMAINS WEST AND NORTH OF AREA.

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
NJ
Hazardous weather outlook, Jun 7, 5:00 AM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT TUE JUN 7 2005

WIZ046-047-051-052-056>060-062>072-072200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
500 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY. SOME OF THESE THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND
LARGE HAIL.

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND AGAIN SUNDAY THROUGH
MONDAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-072200-
SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS
500 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY. SOME OF THESE THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND
LARGE HAIL.

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND AGAIN SUNDAY THROUGH
MONDAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

TZ

In the hours before

Special weather statement, Jun 7, 11:17 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 AM CDT TUE JUN 7 2005

WIZ046-047-051-052-056>060-062>072-071800-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1117 AM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA...
DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA...
MILWAUKEE.

A LINE OF THUNDERSTORMS...LOCATED FROM NEAR EAU CLAIRE TO NEAR LA
CROSSE...WAS MOVING EAST SOUTHEAST AT 30 MPH. THIS LINE WILL REACH
LA VALLE IN SAUK COUNTY BY 100 PM CDT...AND THE WISCONSIN DELLS BY
130 PM CDT. THE LINE WILL EVENTUALLY REACH A MONTELLO...TO PORTAGE...
TO SAUK CITY LINE BY 200 PM CDT.

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH DAMAGING
WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN INCH...CLOUD
TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL RATES OF ONE HALF TO
ONE INCH PER HOUR.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

WOOD
Special weather statement, Jun 7, 12:24 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1224 PM CDT TUE JUN 7 2005

WIZ046-047-051-052-056>060-062>072-071900-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1224 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA...
DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA AND
MILWAUKEE.

A LINE OF THUNDERSTORMS...LOCATED IN WESTERN MONROE COUNTY...NEAR
SPARTA...WAS MOVING EAST SOUTHEAST AT 25 MPH. THIS LINE WILL REACH LA
VALLE IN SAUK COUNTY BY 200 PM CDT...AND THE WISCONSIN DELLS BY 230
PM CDT. THE LINE WILL EVENTUALLY REACH A MONTELLO...TO PORTAGE...TO
SAUK CITY LINE BY 300 PM CDT.

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH DAMAGING
WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN INCH IN
DIAMETER...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL
RATES OF ONE HALF TO ONE INCH PER HOUR.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

WOOD
Special weather statement, Jun 7, 1:14 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
114 PM CDT TUE JUN 7 2005

WIZ046-047-051-052-056>060-062>072-072000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
114 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA...
DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA AND
MILWAUKEE.

THE LINE OF THUNDERSTORMS THAT WAS LOCATED EAST OF LA CROSSE HAS
WEAKENED. HOWEVER...AN OUTFLOW BOUNDARY PUSHING OUT AHEAD OF THE
REMAINING SHOWERS...WILL MOVE SOUTHEAST AT 20 MPH. THIS OUTFLOW
BOUNDARY WILL REACH LA VALLE IN SAUK COUNTY BY 200 PM CDT...AND THE
WISCONSIN DELLS BY 230 PM CDT. THE OUTFLOW BOUNDARY WILL EVENTUALLY
REACH A MONTELLO...TO PORTAGE...TO BARABOO...TO LONE ROCK LINE BY 300
PM CDT.

THE OUTFLOW BOUNDARY WILL PRODUCE WIND GUSTS OF 20 TO 30 MPH. THIS
BOUNDARY DOES HAVE THE POTENTIAL TO PRODUCE MORE THUNDERSTORMS AS
IT MOVES SOUTHEAST.

SOME OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH
DAMAGING WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN INCH
IN DIAMETER...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL
RATES OF ONE HALF TO ONE INCH PER HOUR.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

WOOD
Special weather statement, Jun 7, 2:01 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
201 PM CDT TUE JUN 7 2005

WIZ046-047-051-052-056>060-062>072-072000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
201 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA...
DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA AND
MILWAUKEE.

A BROKEN LINE OF THUNDERSTORMS HAS FORMED ALONG AN OUTFLOW BOUNDARY.
THE STORMS WERE MOVING EAST SOUTHEAST AT 20 MPH...AND WILL AFFECT LA
VALLE IN SAUK COUNTY BY 230 PM CDT...AND THE WISCONSIN DELLS BY 300
PM CDT. ANOTHER DEVELOPING LINE OF STORMS WILL AFFECT A NESHKORO...TO
MONTELLO LINE BY 230 PM CDT.

THESE STORMS MAY PRODUCE WIND GUSTS TO 40 MPH...PEA SIZE HAIL...HEAVY
RAINFALL RATES OF ONE QUARTER TO ONE HALF INCH PER HOUR...AND
FREQUENT CLOUD TO GROUND LIGHTNING.

THE OUTFLOW BOUNDARY WILL PRODUCE WIND GUSTS OF 20 TO 30 MPH. THIS
BOUNDARY DOES HAVE THE POTENTIAL TO PRODUCE MORE THUNDERSTORMS AS IT
MOVES SOUTHEAST.

ANY OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH
DAMAGING WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN INCH
IN DIAMETER...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL
RATES OF ONE HALF TO ONE INCH PER HOUR.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:39 PM CDTSevere Thunderstorm WarningMKXMilwaukee21 min
Jun 7, 4:46 PM CDTSpecial Marine WarningMKX29 min
Jun 7, 4:56 PM CDTSevere Thunderstorm WarningMKXMilwaukee34 min
Jun 7, 5:15 PM CDTSpecial Marine WarningMKX30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.